RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 266–278 (Mi mz10291)  

This article is cited in 1 scientific paper (total in 1 paper)

On Gorenstein Injective and Projective Comodules

Q. X. Pan, Q. Li

Nanjing Agricultural University

Abstract: Gorenstein injective, projective and coflat comodules were introduced and studied by Asensio and Enochs et al. We further investigate these comodules and introduce $n$-Gorenstein injective, projective and coflat comodules, which give a new characterization of Gorenstein comodules.

Keywords: Gorenstein comodule, $1$-Gorenstein comodule, $n$-Gorenstein comodule, right semiperfect coalgebra.

DOI: https://doi.org/10.4213/mzm10291

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 255–265

Bibliographic databases:

UDC: 512.553.2+512.593.3
Received: 23.12.2011

Citation: Q. X. Pan, Q. Li, “On Gorenstein Injective and Projective Comodules”, Mat. Zametki, 94:2 (2013), 266–278; Math. Notes, 94:2 (2013), 255–265

Citation in format AMSBIB
\Bibitem{PanLi13}
\by Q.~X.~Pan, Q.~Li
\paper On Gorenstein Injective and Projective Comodules
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 266--278
\mathnet{http://mi.mathnet.ru/mz10291}
\crossref{https://doi.org/10.4213/mzm10291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206088}
\zmath{https://zbmath.org/?q=an:06228548}
\elib{http://elibrary.ru/item.asp?id=20731775}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 255--265
\crossref{https://doi.org/10.1134/S0001434613070250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883398822}


Linking options:
  • http://mi.mathnet.ru/eng/mz10291
  • https://doi.org/10.4213/mzm10291
  • http://mi.mathnet.ru/eng/mz/v94/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fu X., Yao H., “On Gorenstein coalgebras”, Front. Math. China, 11:4, SI (2016), 845–867  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:76
    References:16
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020